# SDR SWAA2024071903462

- Difficulty date: June 19, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER; INBOARD LEADING EDGE; UPPER SLIDING SEAL IS CRACKED. M262<[01] C/W LEFT HORIZONTAL STABILIZER; INBOARD LEADING EDGE; UPPER SLIDING SEAL IS CRACKED. TOOL# T8363W DUE: 05APR25 IAW 737NG AMM 53-31-31-400-802;[02] REMOVED AND REPLACED UPPER SLIDING SEAL IAW B737NG AMM 53-31-31-400-802;[03] VERIFIED REMOVED AND REPLACED UPPER SLIDING SEAL IAW B737NG AMM 53-31-31-400-802
